4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
N. P. Benedikter, “Bosonic collective excitations in Fermi gases,” Reviews in Mathematical Physics, p. 2060009, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Correlation energy of a weakly interacting Fermi gas,” ArXiv. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374, pp. 2097–2150, 2020.
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
N. P. Benedikter, J. Sok, and J. Solovej, “The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations,” Annales Henri Poincare, vol. 19, no. 4, pp. 1167–1214, 2018.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

4 Publications

Mark all

[4]
2020 | Journal Article | IST-REx-ID: 7900 | OA
N. P. Benedikter, “Bosonic collective excitations in Fermi gases,” Reviews in Mathematical Physics, p. 2060009, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2020 | Preprint | IST-REx-ID: 7901 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Correlation energy of a weakly interacting Fermi gas,” ArXiv. ArXiv.
View | Download Preprint (ext.) | arXiv
 
[2]
2020 | Journal Article | IST-REx-ID: 6649 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374, pp. 2097–2150, 2020.
View | Files available | DOI | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 455 | OA
N. P. Benedikter, J. Sok, and J. Solovej, “The Dirac–Frenkel principle for reduced density matrices and the Bogoliubov–de Gennes equations,” Annales Henri Poincare, vol. 19, no. 4, pp. 1167–1214, 2018.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed